# SDR DL76L001127

- Difficulty date: June 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 11,855 hours, 1,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT AFT CTR JUMP SEAT DOES NOT INDICATE CHARGED.  REPLACED F/A EMER FLASHLIGHT BATTERY, OPS OK.
